# SDR HEEA968334

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Defective
- Location: Afcs
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN ATT MODE NO. 1 ROLL CHANNEL INTERMITTENTLY SATURATES FULL LEFT CAUSING NO. 2 ROLL TO CORRECT RIGHT.
